| Model Number |
S-60-150-120-P6 |
| Medical Device Problem Codes |
Material Separation (1562); Stretched (1601); Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.H6 medical device problem code: 2017 - failure to follow steps / instructions.
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, moderately tortuous right superficial femoral artery lesion with restenosis.A 6x150 mm supera self expanding stent (ses) system was advanced to the target lesion and the stent deployed.However, the thumb slide was not fully retracted to the start position and locked during removal.Then the nosecone [tip] dislodged from the delivery system and the stent was elongated.A snare was used to retrieve the separated tip.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.